Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 326, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Sep 6, 2011, 4:45 PM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 6, 2011, 4:45 PM PDT (23:45 UTC)
- Expired
- Sep 6, 2011, 11:00 PM PDT
- In force
- 6 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
078 WHUS76 KMTR 062345 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 445 PM PDT TUE SEP 6 2011 PZZ530-070600- /O.NEW.KMTR.SC.Y.0326.110906T2345Z-110907T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 445 PM PDT TUE SEP 6 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: W WINDS 15 TO 25 KNOTS EXPECTED THROUGH EVENING HOURS. STRONGEST WINDS WILL BE NORTH OF THE BAY BRIDGE INCLUDING THE WEST DELTA AND THE CARQUINEZ STRAIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
1 follow-up statement
818 WHUS76 KMTR 070331 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 831 PM PDT TUE SEP 6 2011 PZZ530-070600- /O.CON.KMTR.SC.Y.0326.000000T0000Z-110907T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 831 PM PDT TUE SEP 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: W WINDS 15 TO 25 KNOTS EXPECTED THROUGH EVENING HOURS. STRONGEST WINDS WILL BE NORTH OF THE BAY BRIDGE INCLUDING THE WEST DELTA AND THE CARQUINEZ STRAIT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 6, 4:32 PM PDT, 13 minutes earlier.
Area forecast discussion, Sep 6, 4:32 PM PDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
432 PM PDT TUE SEP 6 2011
.DISCUSSION...AS OF 1:45 PM PDT TUESDAY...LOW CLOUDS/FOG HAVE CLEARED
BACK TO THE COAST. A SHALLOW MARINE LAYER AT APPROXIMATELY 1 THOUSAND
FEET DEEP HAS ALLOWED THE STRATUS TO BURN OFF READILY EARLIER THIS
MORNING. AS OF EARLY THIS AFTERNOON LOW CLOUDS ARE SITTING ON THE
COAST AND WILL RETURN TONIGHT. THERE COULD BE PATCHES OF DENSE FOG
AGAIN ON THE IMMEDIATE COASTLINE BY WEDNESDAY MORNING.
MAIN ITEMS ARE AN INCREASE IN TEMPERATURES AND A DECREASE IN
HUMIDITIES INLAND VALLEYS THIS AFTERNOON AND AGAIN WEDNESDAY. THE
HEAT COULD LINGER INTO THURSDAY AND FRIDAY AS WELL...ESPECIALLY OVER
INLAND VALLEYS. EXPECT 90S TO LOWER 100S INLAND VALLEYS. A SUBTLE
COOLING TREND COULD BEGIN BY SATURDAY DEPENDING ON HOW QUICK THE
ONSHORE FLOW BECOMES. AN UPPER LOW OVER THE EASTERN PACIFIC WILL
DRIFT TO THE COAST BY LATE THURSDAY OR FRIDAY. AS IT REACHES CA IT
COULD SLOW AND FOLLOW A RETROGRADE MOTION SATURDAY. THIS IS A LOW
CONFIDENCE FORECAST AS CLOSED UPPER LOWS ARE NEVER PREDICTABLE WITH
HIGH CONFIDENCE. WHAT IT IMPLIES IS THAT IT COULD BEGIN TO DRAW SOME
SUB-TROPICAL MOISTURE NORTHWARD FROM SOCAL. PROBABILITIES LOOK BETTER
FOR T-STORM AND SHOWER ACTIVITY OVER SOCAL BUT THE QUESTION IS HOW
MUCH OF THIS MOISTURE WILL BE DRAWN NORTHWARD TO OUR FORECAST AREA?
THIS IS MANY DAYS OUT AND THERE IS TOO LARGE OF A RISK TO HANG MY HAT
ON T-STORMS AT THIS POINT. THEREFORE IT IS BEST TO JUST WATCH AND SEE
HOW THE OVERALL SYNOPTIC PATTERN EVOLVES AND WHETHER OR NOT THERE ARE
ANY MODEL TRENDS TO GO ON. OTHERWISE IT'S GOING TO BE JUST THE USUAL
LATE SUMMER WEATHER REGIME ACROSS THE REGION THIS WEEK.
&&
.AVIATION...AS OF 4:32 PM TUESDAY...A VERY SHALLOW MARINE LAYER
PERSISTS ALONG THE COAST AND FOG IS EXPECTED TO MOVE IN OVERNIGHT...
MAINLY AROUND THE MONTEREY BAY.
VICINITY OF KSFO...VFR CONDITIONS EXPECTED THROUGH THE EVENING
AND MOST OF THE NIGHT. LIFR CIGS AND IFR VIS POSSIBLE AGAIN THROUGH
THE SF BAY BY WEDNESDAY MORNING.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...LIFR CIGS AND VIS POSSIBLE THIS
EVENING THROUGH THE OVERNIGHT HOURS.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...NONE.
PUBLIC FORECAST: RC
AVIATION/MARINE: SIMSNearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.